Highly dispersive optical solitons with Kerr law nonlinearity by exp-function


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.185, pp.121-125, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.069
  • Title of Journal : OPTIK
  • Page Numbers: pp.121-125
  • Keywords: Solitons Kerr law, exp - function scheme, QUINTIC-SEPTIC LAW, BIREFRINGENT FIBERS

Abstract

This paper secures bright-singular combo highly dispersive optical solitons by the application of exponential-function method. Several other solutions also emerged from the scheme although they are not applicable in nonlinear optics. The solitons appear with their respective integrability criteria that are also presented in this work.